MathSciNet Relay Station
MathSciNet bibliographic data
MR1741146 49L25 (35R15 49K45 93E20)
Gozzi, Fausto; Rouy, Elisabeth; Świȩch, Andrzej Second order Hamilton-Jacobi equations in Hilbert spaces and stochastic boundary control. SIAM J. Control Optim. 38 (2000), no. 2, 400–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement